# SDR SWAA2013032614178

- Difficulty date: March 18, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 66,203 hours, 61,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6520723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CRACKED AT BS 452, BETWEEN STR 16R TO STR 28R.  REMOVED AND REPLACED STRAP IAW SRM AND DWG.
